# SDR DL73S030875

- Difficulty date: September 23, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N334DL
- Make and model: Boeing 737232
- Aircraft serial: 23105
- Aircraft time: 48,202 hours, 37,815 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577647
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DENTS WERE FOUND BELOW THE C2 DOOR CUTOUT IN THE FUSELAGE SKIN.  THE DENTS WERE REMOVED WITH A 7.75 X 2.6 INCH CUTOUT AND A 9.7 X 3.4 INCH CUTOUT.  THE CUTOUTS WERE REPAIRED SEPARATELY WITH EXTERNAL ALUMINUM REPAIR DOUBLERS PER ER/A 385609-14.
